Volume 8, Number 3, December 2007

Huynh Van Ngai and Jean-Paul Penot
Approximately convex sets
Yoshiyuki Sekiguchi and Wataru Takahashi
On regularity of constraint systems with continuous operators
Eyal Masad and Simeon Reich
A note on the multiple-set split convex feasibility problem in Hilbert space
Giuseppina Barletta and Nikolaos S. Papageorgiou
Nonautonomous second order periodic systems: existence and multiplicity of solutions
Yu-Qing Chen and Yeol Je Cho
On strictly quasi-monotone operators and variational inequalities
Ravi P. Agarwal, Toka Diagana and Eduardo Hernández M.
Weighted pseudo almost periodic solutions to some partial neutral functional differential equations
Izhar Ahmad and Sarita Sharma
Optimality conditions and duality in nonsmooth multiobjective optimization
Somyot Plubtieng and Kasamsuk Ungchittrakool
Strong convergence theorems of block iterative methods for a finite family of relatively nonexpansive mappings in Banach spaces
Jen-Chih Yao and Lu-Chuan Zeng
Strong convergence of averaged approximants for asymptotically pseudocontractive mappings in Banach spaces
Patrick N. Dowling, Supaluk Photi and Satit Saejung
Kadec-Klee and related properties of direct sums of Banach spaces
K. Aoyama, Y. Kimura, W. Takahashi and M. Toyoda
On a strongly nonexpansive sequence in Hilbert spaces

Yokohama Publishers

yokohama publishers